| Model Number |
1012274-15 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.There were no leaks noted during preparation, which suggests a product quality issue did not contribute to the reported difficulties.In this case, resistance was noted during advancement due to interaction with the heavy lesion calcification.It is likely that the balloon material was damaged during advancement resulting in rupture during inflation.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure performed was to treat a de novo, heavily calcified, mildly tortuous mid left anterior descending coronary artery that is 90% stenosed.During advancement of the 3.00x15mm trek rx balloon dilatation catheter, resistance was noted with the anatomy.Once at the lesion for pre-dilation, the trek rx balloon ruptured at 6 atmospheres during the first inflation.The trek rx bdc was removed and an unspecified trek balloon was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.